# SDR SIMA20160520001

- Difficulty date: May 20, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 38,854 hours, 35,092 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 EMER LIGHT STRIP CONNECTOR ON ACFT SIDE MISSING.  FOUND DURING CLOSE UP.  INSTALLED SERVICEABLE SPLICE SP9036 ON NR 3 EMER LIGHT STRIP CONNECTOR ON ACFT SIDE IAW SWPM 20-21-00.
